# SDR DALA2018112756821

- Difficulty date: November 22, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 11,055 hours, 4,219 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Condition: Failed
- Location: Autothrottle Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3846 #1 THRUST LEVER DOES NOT ACTIVATE TAKE OFF WARNING. THIS PROBLEM APPEARS TO BE INTERMITTENT . CORRECTIVE ACTION: REMOVED AND REPLACED LH AUTOTHROTTLE SWITCH PACK ASSY REF. B737 AMM 76-11. OPS CHECK NORMAL. NO CURRENT FAULTS. OK FOR SERVICE. (5135104).
